# SDR 97ZZZX4791

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: M3L8
- Condition: Fail Test
- Location: Seam
- Component: Panavion
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED THE MANUFACTURER'S 2-POUND PSI INFLATION TEST.
